# SDR R61A201811271177

- Difficulty date: November 6, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT FORWARD EDGE OF WASTE SERVICING PANEL CUTOUT. REMOVED AND REPLACED INTERNAL DOUBLER AND SHEAR CLIPS BETWEEN FRAMES 88 AND 89 REF SRM 51-40-08 RESTORED FINISH REF. SRM 51-23-04, 51-23-05, 51-23-06.SEE EAMS W/O H6503 SN 716 FOR WORK DETAILS
